MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC.1818910 LPS UNIV TIB HIN INS MED 28MM; KNEE OTHER IMPLANT

DEPUY ORTHOPAEDICS, INC.1818910 LPS UNIV TIB HIN INS MED 28MM; KNEE OTHER IMPLANT
Catalog Number 198727328
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address patellar tracking and pain.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review was not possible because the required lot code(s) was not provided.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LPS UNIV TIB HIN INS MED 28MM
Common Device Name
KNEE OTHER IMPLANT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6963009
Report Number1818910-2017-26882
Device Sequence Number19163814
Product Code KRO
UDI-Device Identifier10603295079644
UDI-Public10603295079644
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K091453
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number198727328
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/20/2017
Supplement Date Received by Manufacturer10/18/2017
Initial Report FDA Received Date10/19/2017
Supplement Report FDA Received Date11/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight149